MathSciNet Relay Station
MathSciNet bibliographic data
MR1425114 58D27 (55P15 58B05)
Bryan, Jim; Sanders, Marc The rank stable topology of instantons of $\overline{\bold C{\rm P}}{}^2$. Proc. Amer. Math. Soc. 125 (1997), no. 12, 3763–3768.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement